Open Access
Translator Disclaimer
May, 2006 SAK Principle for a class of Grushin-type operators
Lidia Maniccia , Marco Mughetti
Rev. Mat. Iberoamericana 22(1): 259-286 (May, 2006).

Abstract

We prove Fefferman's SAK Principle for a class of hypoelliptic operators on $\mathbb R^2$ whose nonnegative symbol vanishes anisotropically on the characteristic manifold.

Citation

Download Citation

Lidia Maniccia . Marco Mughetti . "SAK Principle for a class of Grushin-type operators." Rev. Mat. Iberoamericana 22 (1) 259 - 286, May, 2006.

Information

Published: May, 2006
First available in Project Euclid: 24 May 2006

zbMATH: 1113.35038
MathSciNet: MR2268119

Subjects:
Primary: 35B45 , 35S05

Keywords: a priori estimates , Grushin operators , SAK principle , Weyl-H\"ormander calculus

Rights: Copyright © 2006 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.22 • No. 1 • May, 2006
Back to Top